Pharmacy Health Day+Night Cold And Flu Relief PE 24 Tabs

Pharmacy Health Day+Night Cold And Flu Relief PE 24 Tabs

$13.99

$10.99

SKU: 196881

ADD QUANTITY


Be the first to review this product

Pharmacy Health Day+Night Cold And Flu Relief PE 24 Tabs

Pharmacy Health Day+Night Cold And Flu Relief PE is for temporary relief of cold and flu symptoms.

The day tablets are non-drowsy formulation for the temporary relief of the symptoms of colds and flu , such as headache and body aches and pains , it reduces fever and dries your runny nose making breathing easier.

The night tablets also contains added antihistamine which temporarily relieves runny nose , sneezing and watery eyes . Relief of symptoms may assist in sleeping .

Active Ingredients:

Each Day Tablet Contain : Paracetamol 500mg, Codeine Phosphate 6mg, Phenylephrine HCL 5gm
Each Night Tablet Contain : Paracetamol 500mg, Phenylepherine HCL 5mg, Chlorpheniramine Maleate 2mg .

Directions :

Adult and Children 12 years and over :

Take 2 white day tablets in the morning and afternoon if required. Take 2 pink night tablets at bed time if required. Dose may be repeated after 4 to 6 hours. Do not take night tablet within 4 hours of taking day tablet. Do not exceed 8 day and night tablets in 24 hours .

Always read the label. Use only as directed. If symptoms persist, see your healthcare professional .

Description

Pharmacy Health Day+Night Cold And Flu Relief PE 24 Tabs

Pharmacy Health Day+Night Cold And Flu Relief PE is for temporary relief of cold and flu symptoms.

The day tablets are non-drowsy formulation for the temporary relief of the symptoms of colds and flu , such as headache and body aches and pains , it reduces fever and dries your runny nose making breathing easier.

The night tablets also contains added antihistamine which temporarily relieves runny nose , sneezing and watery eyes . Relief of symptoms may assist in sleeping .

Active Ingredients:

Each Day Tablet Contain : Paracetamol 500mg, Codeine Phosphate 6mg, Phenylephrine HCL 5gm
Each Night Tablet Contain : Paracetamol 500mg, Phenylepherine HCL 5mg, Chlorpheniramine Maleate 2mg .

Directions :

Adult and Children 12 years and over :

Take 2 white day tablets in the morning and afternoon if required. Take 2 pink night tablets at bed time if required. Dose may be repeated after 4 to 6 hours. Do not take night tablet within 4 hours of taking day tablet. Do not exceed 8 day and night tablets in 24 hours .

Always read the label. Use only as directed. If symptoms persist, see your healthcare professional .

Reviews

Please enter a valid email address. For example johndoe@domain.com.
This is a required field.
Related products